# SDR SIMA20120521003

- Difficulty date: May 21, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 33,860 hours, 28,246 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 2952 THE CREW REPORTED AN AMBER EICAS MESSAGE "PACK 1 OVLD" PRECEEDED BY A ODOR LIKE COOKING FOOD.  TRIPPED OFF ON APU AND ENGINE BLEEDS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PACK COOLING SYSTEM NR 1 WAS VERIFIED AND OPERATED NORMAL.  BLEED TEMP IN NORMAL AND TEMP CONTROL FUNCTION NORMAL.  SYSTEM OPERATED FOR 25 MINUTES NO FAULT FOUND IAW EMB-145 AMM 21-00-00.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
